MathSciNet Relay Station
MathSciNet bibliographic data
MR2514914 11B68
Petojević, Aleksandar; Srivastava, H. M. Computation of Euler's type sums of the products of Bernoulli numbers. Appl. Math. Lett. 22 (2009), no. 5, 796–801.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement